# SDR GTIA2016062801490

- Difficulty date: June 28, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 37,131 hours, 15,922 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57295903800000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAS CORROSION OTBD OF WING STATION 7316.  REPAIRED IAW EO 5721-1626
